Notre Dame Journal of Formal Logic

On Fleissner's diamond.

Saharon Shelah

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 22, Number 1 (1981), 29-35.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093883337

Digital Object Identifier
doi:10.1305/ndjfl/1093883337

Mathematical Reviews number (MathSciNet)
MR603754

Zentralblatt MATH identifier
0468.03030

Subjects
Primary: 03E05: Other combinatorial set theory
Secondary: 03E35: Consistency and independence results

Citation

Shelah, Saharon. On Fleissner's diamond. Notre Dame J. Formal Logic 22 (1981), no. 1, 29--35. doi:10.1305/ndjfl/1093883337. https://projecteuclid.org/euclid.ndjfl/1093883337


Export citation